Alert archive / North Carolina / River Flood Warnings in 2020
River Flood Warning 64, NWS Raleigh, NC
NWS Raleigh, NC issued this river flood warning at Nov 12, 2020, 7:23 PM EST for Harnett County, North Carolina. It took effect at Nov 12, 2020, 10:18 PM EST. It was in force for 17 hr.
The area
The outline as issued.
The facts
- Issued
- Nov 12, 2020, 7:23 PM EST (00:23 UTC)
- In effect from
- Nov 12, 2020, 10:18 PM EST
- Expired
- Nov 13, 2020, 3:18 PM EST
- In force
- 17 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- Minor
County Harnett County, NC
The radar
The Raleigh/Durham radar (KRAX), 42 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cape Fear River at Lillington (LLLN7).
- Action stage
- 13 ft
- Minor stage
- 14 ft
- Moderate stage
- 19 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02102500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
138
WGUS42 KRAH 130023
FLWRAH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Raleigh NC
723 PM EST Thu Nov 12 2020
...The National Weather Service in Raleigh NC has issued a Flood
Warning for the following rivers in North Carolina...
Cape Fear River At Lillington affecting Harnett County.
For the Cape Fear...including Lillington...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/rah/rivers.
The next statement will be issued Friday morning by 730 AM EST.
&&
NCC085-131230-
/O.NEW.KRAH.FL.W.0064.201113T0318Z-201115T1233Z/
/LLLN7.1.ER.201113T0318Z.201113T1200Z.201115T0032Z.NO/
723 PM EST Thu Nov 12 2020
The National Weather Service in Raleigh has issued a
* Flood Warning for
the Cape Fear River At Lillington.
* Until Sunday morning.
* At 7:00 PM EST Thursday the stage was 12.3 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
this evening to a crest of 18.1 feet tomorrow morning. It will
then fall below flood stage Saturday evening.
* Impact...At 13.0 feet, Action stage. The river is at bankfull.
* Impact...At 14.0 feet, Minor flood stage - the boat launch ramp
and wooden deck at Mermaid Point Restaurant are flooded.
* Impact...At 17.0 feet, Water threatens homes upstream on Riverside
Hills Drive.
* Impact...At 19.0 feet, The storm drains on the north bank are
inundated and water reaches the water treatment plant. Homes on
Riverside Hills Drive are flooded.
* Flood History...No available flood history.
&&
Fld Observed Forecasts (7 pm EST)
Location Stg Stg Day/Time Fri Sat Sun Mon
Cape Fear River
Lillington 14.0 12.3 Thu 7 pm EST 16.7 14.1 8.6 6.8
&&
LAT...LON 3549 7884 3536 7867 3525 7865 3526 7876
3532 7877 3543 7892
$$
GIH4 follow-up statements
819
WGUS82 KRAH 130226
FLSRAH
Flood Statement
National Weather Service Raleigh NC
926 PM EST Thu Nov 12 2020
...The Flood Warning continues for the following rivers in North
Carolina...
Cape Fear River At Lillington affecting Harnett County.
For the Cape Fear...including Lillington...Moderate flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/rah/rivers.
The next statement will be issued Friday morning by 930 AM EST.
&&
NCC085-131430-
/O.EXT.KRAH.FL.W.0064.201113T0334Z-201115T1232Z/
/LLLN7.1.ER.201113T0334Z.201113T1200Z.201115T0032Z.NO/
926 PM EST Thu Nov 12 2020
...The Flood Warning is now in effect until Sunday morning...
The Flood Warning continues for
the Cape Fear River At Lillington.
* Until Sunday morning.
* At 9:00 PM EST Thursday the stage was 13.1 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
this evening to a crest of 18.1 feet tomorrow morning. It will
then fall below flood stage Saturday evening.
* Impact...At 13.0 feet, Action stage. The river is at bankfull.
* Impact...At 14.0 feet, Minor flood stage - the boat launch ramp
and wooden deck at Mermaid Point Restaurant are flooded.
* Impact...At 17.0 feet, water threatens homes upstream on Riverside
Hills Drive.
* Impact...At 19.0 feet, the storm drains on the north bank are
inundated and water reaches the water treatment plant. Homes on
Riverside Hills Drive are flooded.
* Flood History...This crest compares to a previous crest of 19.4
feet on 10/09/2016.
&&
Fld Observed Forecasts (7 pm EST)
Location Stg Stg Day/Time Fri Sat Sun Mon
Cape Fear River
Lillington 14.0 13.1 Thu 9 pm EST 18.2 14.9 10.5 7.6
&&
LAT...LON 3549 7884 3536 7867 3525 7865 3526 7876
3532 7877 3543 7892
$$
GIH978
WGUS82 KRAH 130904
FLSRAH
Flood Statement
National Weather Service Raleigh NC
404 AM EST Fri Nov 13 2020
...The Flood Warning is extended for the following rivers in North
Carolina...
Cape Fear River At Lillington affecting Harnett County.
...The Flood Warning continues for the following rivers in North
Carolina...
Deep River At Moncure affecting Chatham and Lee Counties.
Little River At Manchester affecting Cumberland County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/rah/rivers.
The next statement will be issued this morning by 1100 AM EST.
&&
NCC085-132115-
/O.EXT.KRAH.FL.W.0064.000000T0000Z-201115T1609Z/
/LLLN7.1.ER.201113T0430Z.201113T1800Z.201115T0409Z.NO/
404 AM EST Fri Nov 13 2020
...The Flood Warning is now in effect until late Sunday morning...
The Flood Warning continues for
the Cape Fear River At Lillington.
* Until Sunday morning.
* At 3:30 AM EST Friday the stage was 15.0 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 18.3 feet
this afternoon. It will then fall below flood stage late tomorrow
evening.
* Impacts...At 13.0 feet, The river is at bankfull.At 14.0 feet, the
boat launch ramp and wooden deck at Mermaid Point Restaurant are
flooded.At 17.0 feet, Water threatens homes upstream on Riverside
Hills Drive.
* Flood History...This crest compares to a previous crest of 19.4
feet on 10/09/2016.
&&
Fld Observed Forecasts (7 am EST)
Location Stg Stg Day/Time Sat Sun Mon Tue
Cape Fear River
Lillington 14.0 15.0 Fri 3 am EST 17.3 12.3 8.7 6.8
&&
LAT...LON 3549 7884 3536 7867 3525 7865 3526 7876
3532 7877 3543 7892
$$
NCC037-105-132115-
/O.CON.KRAH.FL.W.0062.000000T0000Z-201115T1500Z/
/MONN7.1.ER.201112T2325Z.201113T1800Z.201115T0300Z.NO/
404 AM EST Fri Nov 13 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Deep River At Moncure.
* Until Sunday morning.
* At 2:45 AM EST Friday the stage was 10.2 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 11.7 feet
this afternoon. It will then fall below flood stage late tomorrow
evening.
* Impact...At 9.0 feet, Flooding is likely upstream of the gage site
along North Plank Road just south of highway 421 in Lee county,
and on R Jordan Road north of highway 421 in Chatham county. At
the gage site, flooding reaches the base of the river gage
housing, but is confined to woods and pasture immediately adjacent
to the river.
* Flood History...This crest compares to a previous crest of 10.3
feet on 02/09/2020.
&&
Fld Observed Forecasts (7 am EST)
Location Stg Stg Day/Time Sat Sun Mon Tue
Deep River
Moncure 9.0 10.2 Fri 2 am EST 11.0 8.1 5.4 3.8
&&
LAT...LON 3567 7909 3563 7906 3559 7904 3546 7934
3554 7939
$$
NCC051-132115-
/O.CON.KRAH.FL.W.0059.000000T0000Z-201117T1700Z/
/MANN7.2.ER.201112T2204Z.201114T0000Z.201117T0500Z.NO/
404 AM EST Fri Nov 13 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Little River At Manchester.
* Until Tuesday afternoon.
* At 3:30 AM EST Friday the stage was 19.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and moderate flooding is forecast.
* Forecast...The river is expected to rise to a crest of 25.7 feet
this evening. It will then fall below flood stage early Tuesday
morning.
* Impacts...At 18.0 feet, flooding begins in Fort Bragg near the
water treatment plant.At 23.0 feet, Minor flooding begins on
Manchester Road near the Fort Bragg water treatment plant.At 24.0
feet, Manchester Road is flooded.
* Flood History...This crest compares to a previous crest of 24.7
feet on 08/11/2003.
&&
Fld Observed Forecasts (7 am EST)
Location Stg Stg Day/Time Sat Sun Mon Tue
Little River
Manchester 18.0 19.8 Fri 3 am EST 25.5 22.9 19.9 17.4
&&
LAT...LON 3524 7890 3522 7889 3517 7898 3515 7909
3519 7909 3521 7898
$$
10458
WGUS82 KRAH 131536
FLSRAH
Flood Statement
National Weather Service Raleigh NC
1036 AM EST Fri Nov 13 2020
...The Flood Warning is cancelled for the following rivers in North
Carolina...
Deep River At Moncure affecting Chatham and Lee Counties.
...The Flood Warning continues for the following rivers in North
Carolina...
Cape Fear River At Fayetteville affecting Cumberland County.
Cape Fear River At Lillington affecting Harnett County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/rah/rivers.
The next statement will be issued this evening.
&&
NCC037-105-131645-
/O.CAN.KRAH.FL.W.0062.000000T0000Z-201113T1536Z/
/MONN7.1.ER.700119T1353Z.700119T1354Z.700119T1354Z.NO/
1036 AM EST Fri Nov 13 2020
...The Flood Warning for the Deep River At Moncure has been
cancelled...
The Flood Warning is cancelled for
the Deep River At Moncure.
* At 7:45 AM EST Friday the stage was 8.9 feet.
* Flood stage is 9.0 feet.
* Forecast...The river is expected to fall to 2.8 feet early
Wednesday morning.
&&
Fld Observed Forecasts (1 pm EST)
Location Stg Stg Day/Time Sat Sun Mon Tue
Deep River
Moncure 9.0 8.9 Fri 7 am EST 8.7 6.4 4.5 3.4
&&
LAT...LON 3567 7909 3563 7906 3559 7904 3546 7934
3554 7939
$$
NCC051-140345-
/O.EXT.KRAH.FL.W.0065.000000T0000Z-201116T0800Z/
/FAYN7.1.ER.201113T1104Z.201114T0600Z.201115T2000Z.NO/
1036 AM EST Fri Nov 13 2020
...The Flood Warning is now in effect until early Monday morning...
The Flood Warning continues for
the Cape Fear River At Fayetteville.
* Until late Sunday night.
* At 10:00 AM EST Friday the stage was 37.5 feet.
* Flood stage is 35.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 44.0 feet
just after midnight tonight. It will then fall below flood stage
Sunday afternoon.
* Impact...At 32.0 feet, Action Stage. Banks begin to overflow.
* Impact...At 35.0 feet, Flood stage. The boat ramp and lower
parking lot at Riverside Bait and Tackle off Person Street are
flooded. The stage and lower seating area at the Cape Fear
amphitheater are flooded.
* Flood History...This crest compares to a previous crest of 43.0
feet on 04/12/2003.
&&
Fld Observed Forecasts (1 pm EST)
Location Stg Stg Day/Time Sat Sun Mon Tue
Cape Fear River
Fayetteville 35.0 37.5 Fri 10 am ES 41.2 35.4 31.3 26.5
&&
LAT...LON 3525 7865 3511 7876 3495 7875 3495 7887
3514 7890 3526 7876
$$
NCC085-140345-
/O.EXT.KRAH.FL.W.0064.000000T0000Z-201114T0705Z/
/LLLN7.1.ER.201113T0430Z.201113T1201Z.201113T1905Z.NO/
1036 AM EST Fri Nov 13 2020
...The Flood Warning is now in effect until just after midnight
tonight...
The Flood Warning continues for
the Cape Fear River At Lillington.
* Until late tonight.
* At 10:15 AM EST Friday the stage was 14.8 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage this
afternoon and continue falling to 5.8 feet Wednesday morning.
* Impact...At 13.0 feet, Action stage. The river is at bankfull.
* Impact...At 14.0 feet, Minor flood stage - the boat launch ramp
and wooden deck at Mermaid Point Restaurant are flooded.
* Flood History...This crest compares to a previous crest of 13.6
feet on 02/09/2020.
&&
Fld Observed Forecasts (1 pm EST)
Location Stg Stg Day/Time Sat Sun Mon Tue
Cape Fear River
Lillington 14.0 14.8 Fri 10 am ES 9.8 9.2 7.5 6.3
&&
LAT...LON 3549 7884 3536 7867 3525 7865 3526 7876
3532 7877 3543 7892
$$
28225
WGUS82 KRAH 132018
FLSRAH
Flood Statement
National Weather Service Raleigh NC
318 PM EST Fri Nov 13 2020
...The Flood Warning is cancelled for the following rivers in North
Carolina...
Cape Fear River At Lillington affecting Harnett County.
NCC085-132130-
/O.CAN.KRAH.FL.W.0064.000000T0000Z-201113T2018Z/
/LLLN7.1.ER.700119T1354Z.700119T1354Z.700119T1354Z.NO/
318 PM EST Fri Nov 13 2020
...The Flood Warning for the Cape Fear River At Lillington has been
cancelled...
The Flood Warning is cancelled for
the Cape Fear River At Lillington.
* At 1:01 PM EST Friday the stage was 14.0 feet.
* Flood stage is 14.0 feet.
* Forecast...The river is expected to fall to 5.8 feet Wednesday
morning.
&&
Fld Observed Forecasts (1 pm EST)
Location Stg Stg Day/Time Sat Sun Mon Tue
Cape Fear River
Lillington 14.0 14.0 Fri 1 pm EST 9.8 9.2 7.5 6.3
&&
LAT...LON 3549 7884 3536 7867 3525 7865 3526 7876
3532 7877 3543 7892
$$
28What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this river flood warning went out at Nov 12, 3:48 PM EST, 3 hours 35 minutes earlier.
Area forecast discussion, Nov 12, 3:48 PM EST, 3 hours 35 minutes before
AREA FORECAST DISCUSSION National Weather Service Raleigh NC 348 PM EST Thu Nov 12 2020 .SYNOPSIS... A cold front will move southeast reaching the coast tonight. Another cold front will move across the region on Friday. High pressure will build into the region for late Friday and Saturday. Another cold front will move across the region late Sunday. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... As of 300 PM Thursday... ...Dangerous Flash Flooding conditions continue across much of central NC this afternoon... A deep plume of tropical moisture combined with an approaching upper- level trough, a cold front and an associated mid-level fgen and robust divergence aloft resulted in a widespread area of moderate to heavy rain that moved across central NC during the past 24 hours. Storm total rainfall amounts will generally average between 2 to 5 inches across the western Piedmont including the Triad with some locally higher. East of U.S. Route 1 across the Triangle, Coastal Plain and Sandhills, amounts will average between 4 to 8 inches with a few locations across the northern Coastal Plain, along and east of I-95 exceeding 10 inches. As of mid afternoon, the cold front has pushed south and east of the RAH CWA with surface dew points ranging in the lower to mid 60s in central NC. The back edge of the main shield continues to push east. The widespread rain will end shortly at KRDU and it should end near KRWI and KFAY by 4pm. The very heavy rain has resulted in widespread reports of flash flooding, road closures, and water rescues across much of the area. Even though the steady/widespread rain has ended in the Triad and should end soon in the Triangle, the threat from continued run off and flooding will persist. See the hydrology section below for more information. While the widespread rain should be over across all of central NC by around 5pm, widespread clouds are expected to continue into the overnight with perhaps some areas of spotty light rain or drizzle this evening, especially across the east. A northeasterly low level flow and the transport of cooler air will result in lows falling into the lower to mid 50s by Friday morning. -Blaes && .SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/... As of 310 PM Thursday... Widespread clouds are expected to start the day on Friday as an in- situ CAD airmass will be established across the area. The stable air mass will initially weaken during the morning and then be scoured out as a secondary cold front moves across the area during the late morning and early afternoon as the remnants of tropical cyclone Eta moves up along but just off the coast. Highs on Friday will range in the upper 60s to lower 70s. Lows on Friday night will range in the lower to mid 40s but some of the typically cooler locations will have some lows in the upper 30s. -Blaes && .LONG TERM /SATURDAY THROUGH THURSDAY/... As of 230 PM Thursday... Highlights of the long term include... - Slight chance of showers on Sunday. - Much cooler early to mid-next week. - Patchy frost possible in the mornings next week. Saturday: Upper-level ridging over FL will create west to southwesterly flow aloft across the region. Surface high pressure over the Ohio Valley will build east throughout the day and off the Mid-Atlantic Coast by Saturday night. This will switch northerly surface flow to easterly by the end of the day, and help increase dewpoints from the 30s up to the 40s. Highs will be in the 60s due to weak cold air damming, and lows will be in the 40s. Sunday: Upper-level high pressure to the south will weaken as an upper-level trough moves across the Mid-Atlantic throughout the day. A lack of moisture and instability will keep the majority of rain to our north, however isolated showers could move across the northern Piedmont and northern Coastal Plain. The surface cold front will move across the region Sunday night and begin cold air advection over the area as winds switch from southwesterly to northwesterly. Highs will be in the mid-60s to mid-70s, with highest temperatures across the SE due to warm air advection ahead of the front. Lows will be in the 40s. Monday through Thursday: NW flow aloft will persist through the period, with a slight increase in heights each day as upper-level high pressure builds from the Desert Southwest to the Southeast. This will create dry weather across the region for early to mid-next week. Surface high pressure over the lower Mississippi Valley will expand across the East Coast early next week, maintaining cold air advection across the region. The high then weakens Tuesday as another surface high builds from the Northern Plains into the Ohio Valley, helping to maintain cold air advection into central NC. Highs will be in the 50s through the period, and lows in the mid to upper 30s will create patchy frost in the early mornings. && .AVIATION /21Z THURSDAY THROUGH TUESDAY/... As of 145 PM Thursday... Widespread IFR to MVFR conditions are present across central NC in widespread rain, heavy at times, low clouds and some fog. The back edge of the rain shield is exiting the KINT and KGSO terminals, should reach the KRDU terminal around 20Z and then the KRWI and KFAY terminals around 22 or 23Z. An isolated thunderstorm is still possible from KFAY south and east through around 21Z. Tonight, with some spotty light rain and drizzle, widespread IFR to LIFR conditions are expected with CIG restrictions in a deepening moist northeasterly flow. Restrictions will persist to around the daybreak hours Friday and then improve to VFR conditions with just some high cirrus clouds by afternoon. Northeast winds at 5 to 10 kts with have some gusts into the 15 to 25kt range across the south this afternoon, including KFAY. Gusts will abate and winds will become northwesterly at 5 to 10kts on Friday. Outlook: High pressure will build into the region for the weekend with fair weather and VFR conditions. A cold front will move across the region Sunday into Sunday night with a limited chance of a shower and perhaps some MVFR ceilings. Otherwise, fair weather is expected into early next week. -Blaes && .HYDROLOGY... As of 320 PM Thursday... Significant rainfall occurred across central NC over the last 24-48 hours. As of 2pm, amounts have ranged from 3 to 5 inches over the Triad, with Greensboro Intl Apt receiving 4.10 inches. Further east across the Piedmont and into the Triangle, 3-4 inches have been reported, with 4.18 inches here at our NWS office at NCSU and 2.97 at RDU. The highest amounts have been across the eastern Piedmont and Coastal Plain, especially along/east of I-95, with Rocky Mount Wilson Airport reporting 9.40 inches over the last 48 hours. The impressive rainfall totals has resulted in widespread river flooding. Minor flooding has already been occurring along the Neuse, Tar, Haw, Deep, and the Yadkin rivers. Additional flooding is expected downstream along these basins and at the Roanoke and Cape Fear basins. Major flooding is expected to occur on the Haw and Neuse river basins. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Blaes NEAR TERM...Blaes SHORT TERM...Blaes LONG TERM...JT AVIATION...Blaes HYDROLOGY...ACK
Hazardous weather outlook, Nov 12, 4:06 PM EST, 3 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 406 PM EST Thu Nov 12 2020 NCZ007>010-021>026-038>041-076-132115- Person-Granville-Vance-Warren-Forsyth-Guilford-Alamance-Orange- Durham-Franklin-Davidson-Randolph-Chatham-Wake-Lee- 406 PM EST Thu Nov 12 2020 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. Runoff from significant rain across the area will result in residual flooding tonight. Be cautious driving tonight when it is particularly difficult to identify flooding in the dark. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Creeks, streams and rivers will continue to run high and fast for the next several days. Be careful when outside near any bodies of water and keep children away from floodwaters and drains. In addition, some frost is possible on Tuesday, Wednesday and Thursday mornings. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ011-027-028-042-043-073>075-077-078-083>086-088-089-132115- Halifax-Nash-Edgecombe-Johnston-Wilson-Stanly-Montgomery-Moore- Harnett-Wayne-Anson-Richmond-Scotland-Hoke-Cumberland-Sampson- 406 PM EST Thu Nov 12 2020 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. Runoff from significant rain across the area will result in residual flooding tonight. Be cautious driving tonight when it is particularly difficult to identify flooding in the dark. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Creeks, streams and rivers will continue to run high and fast for the next several days. Be careful when outside near any bodies of water and keep children away from floodwaters and drains. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Nov 12, 1:42 PM EST, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
142 PM EST THU NOV 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM FLASH FLOOD 3 E SIMS 35.76N 78.00W
11/12/2020 WILSON NC BROADCAST MEDIA
FLOODING CLOSES I-95 SOUTH OF EXIT 121 IN
WILSON. TRAFFIC MUST GET OFF AT EXIT 121.
&&
AKLocal storm report, Nov 12, 1:58 PM EST, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
158 PM EST THU NOV 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0116 PM FLASH FLOOD 2 NNE DUNCAN 35.59N 78.87W
11/12/2020 WAKE NC TRAINED SPOTTER
TRAINED SPOTTER REPORTS 8 TO 12 INCHES OF
RAPIDLY FLOWING WATER ACROSS 100FT OF DUNCAN
COOK ROAD NEAR BUCKHORN DUNCAN ROAD IN SW
WAKE COUNTY. CREEK HAS JUMPED CULVERT.
&&
NTLLocal storm report, Nov 12, 2:12 PM EST, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
212 PM EST THU NOV 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 AM FLASH FLOOD 2 NW FREMONT 35.56N 78.00W
11/12/2020 WAYNE NC EMERGENCY MNGR
ROAD CLOSED DUE TO FLOODING AT NC HIGHWAY
222 AT HOOKS RD.
&&
AKLocal storm report, Nov 12, 2:22 PM EST, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
222 PM EST THU NOV 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM FLASH FLOOD 3 NW WILSON 35.76N 77.96W
11/12/2020 WILSON NC TRAINED SPOTTER
ROAD IMPASSABLE DUE TO FLASH FLOODING AT
SENIOR VILLAGE LANE AND AIRPORT BLVD IN
WILSON, NC.
&&
AKLocal storm report, Nov 12, 2:43 PM EST, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
243 PM EST THU NOV 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLASH FLOOD 1 WNW ROLESVILLE 35.93N 78.47W
11/12/2020 WAKE NC LAW ENFORCEMENT
SEARCH FOR MISSING CHILD ONGOING DUE TO
FLOODING AT 5700 LORD GRANVILLE WAY IN
ROLESVILLE.
&&
NTLLocal storm report, Nov 12, 5:16 PM EST, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
516 PM EST THU NOV 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM FLASH FLOOD 2 SSE NEW HILL 35.66N 78.89W
11/12/2020 WAKE NC LAW ENFORCEMENT
BOAT DISPATCH FOR A CAR IN FLOOD WATERS AT
12000 BLOCK OF HOLLY SPRINGS NEW HILL ROAD.
FIRE DEPARTMENT IS ON THE SCENE WITH ONE
PERSON ON THE HOOD OF THEIR CAR. ONE RESCUER
IS REPORTING WATER POSSIBLY AS DEEP AS 2 FT.
&&
NTLThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 12, 7:19 PM EST | River Flood Warning | RAH | Anson, Stanly | 29 hr |
| Nov 12, 8:52 PM EST | Areal Flood Warning | RAH | Alamance, Anson, Chatham, Cumberland, Davidson, Durham and 25 more | 19 hr |
| Nov 13, 3:48 AM EST | River Flood Warning | RAH | Cumberland | 4 days |
| Nov 13, 3:50 AM EST | River Flood Warning | RAH | Edgecombe, Halifax, Nash | 4 days |
| Nov 13, 10:51 AM EST | River Flood Warning | RAH | Halifax, Northampton | 21 days |
| Nov 13, 1:16 PM EST | River Flood Warning | RAH | Halifax, Northampton | 21 days |
Nearby
River Flood Warnings in North Carolina, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.